# SDR SIMA2872

- Difficulty date: October 13, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- Aircraft time: 19,890 hours, 25,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C245890002
- Part serial: N651
- Condition: Inoperative
- Location: Rt Mlg W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5248 - GEAR INDICATION OVERHEAD PANEL UNLOCK LIGHT INTERMITTENT INFLIGHT.  MAINTENANCE REMOVED AND REPLACED RIGHT MLG UPLOCK BOX IAW ATR MM.  OPERATIONAL AND LEAK CHECK AS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
